# SDR REXA201100008

- Difficulty date: December 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N7877
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 16,631 hours, 14,098 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION MSG PERSISTED AFTER RUNNING QRH.  PERFORMED GEAR SWING PER AMM 07-11-01 AND AMM 32-00-00OPS CHECKED GOOD.  AIRCRAFT READY FOR SERVICE.
